# SDR DALA2017090706683

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 121,473 hours, 17,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER NOTED ON AREA AROUND THE LEFT OUTBOARD SPOILER THAT APPEAR TO HAVE EITHER A TEAR OR STRIP OF METAL  FOUND THREE LOCK FASTENERS ALONG THE FWD EDGE AND TWO BLIND RIVETS ALONG THE INB EDGE OF THE LT WING FIXED TE PANEL FWD INBD CORNER FAILED.  ACCOMPLISHED TIME LIMITED REPAIR IAW ER/A 561663-14.
